# SDR ABXA9500326

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 7075T6050
- Condition: Corroded
- Location: Lt Flap
- Component: Doug, 5910039559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE PERFORMING DC-9 FLAP OFF WING INSPECTION ON THE LEFT FLAP, FOUND LEVEL II CORROSION ON THE OUTBOARD END RIB.  REPLACED IAW DC-9 SRM 57-50-9.
